Alert archive / California / Small Craft Advisories in 2010
Small Craft Advisory 13, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Feb 18, 2010, 2:36 PM PST. It took effect at Feb 19, 2010, 10:00 AM PST. It was in force for 57 min.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2010, 2:36 PM PST (22:36 UTC)
- In effect from
- Feb 19, 2010, 10:00 AM PST
- Expired
- Feb 19, 2010, 10:57 AM PST
- In force
- 57 min
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
672 WHUS76 KMTR 182236 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 236 PM PST THU FEB 18 2010 PZZ545-190645- /O.NEW.KMTR.RB.Y.0013.100219T1800Z-100220T1200Z/ /O.NEW.KMTR.SC.Y.0013.100219T2000Z-100220T0200Z/ POINT REYES TO PIGEON POINT TO 10 NM- 236 PM PST THU FEB 18 2010 ...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT FROM 10 AM FRIDAY TO 4 AM PST SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 6 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO 4 AM PST SATURDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM NOON TO 6 PM PST FRIDAY. A WEAK FRONTAL SYSTEM IS EXPECTED BRING INCREASING SWELL ALONG WITH GUSTY WINDS BY FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED TO BE HAZARDOUS TO MARINERS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-190645- /O.NEW.KMTR.SC.Y.0013.100219T1700Z-100220T0500Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 236 PM PST THU FEB 18 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 9 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM PST FRIDAY. AN APPROACHING FRONTAL SYSTEM IS EXPECTED TO BRING INCREASING SOUTHEAST WINDS OVER THE COASTAL WATERS ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-190645- /O.NEW.KMTR.SC.Y.0013.100219T1700Z-100220T0500Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 236 PM PST THU FEB 18 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 9 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM PST FRIDAY. AN APPROACHING FRONTAL SYSTEM IS EXPECTED TO BRING INCREASING SOUTHEAST WINDS OVER THE COASTAL WATERS ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-190645- /O.NEW.KMTR.SC.Y.0013.100219T2000Z-100220T0200Z/ POINT ARENA TO POINT REYES TO 10 NM- 236 PM PST THU FEB 18 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 6 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 6 PM PST FRIDAY. AN APPROACHING FRONTAL SYSTEM IS EXPECTED TO BRING INCREASING SOUTHEAST WINDS OVER THE COASTAL WATERS ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-190645- /O.NEW.KMTR.SC.Y.0013.100219T2000Z-100220T0200Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 236 PM PST THU FEB 18 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 6 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 6 PM PST FRIDAY. AN APPROACHING FRONTAL SYSTEM IS EXPECTED TO BRING INCREASING SOUTHEAST WINDS OVER THE COASTAL WATERS ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-190645- /O.NEW.KMTR.SC.Y.0013.100219T2000Z-100220T0200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 236 PM PST THU FEB 18 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 6 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 6 PM PST FRIDAY. AN APPROACHING FRONTAL SYSTEM IS EXPECTED TO BRING INCREASING SOUTHEAST WINDS OVER THE COASTAL WATERS ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GUDGEL THIS PRODUCT DOES NOT INCLUDE INFORMATION ON SEVERE THUNDERSTORMS AND WATERSPOUTS. SEE PRODUCTS SUCH AS SPECIAL MARINE WARNINGS...MARINE WEATHER STATEMENTS...WATCH COUNTY NOTIFICATIONS AND THE HAZARDOUS WEATHER OUTLOOK.
4 follow-up statements
057 WHUS76 KMTR 190456 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 856 PM PST THU FEB 18 2010 PZZ545-191300- /O.CON.KMTR.RB.Y.0013.100219T1800Z-100220T1200Z/ /O.CON.KMTR.SC.Y.0013.100219T2000Z-100220T0200Z/ POINT REYES TO PIGEON POINT TO 10 NM- 856 PM PST THU FEB 18 2010 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT FROM 10 AM FRIDAY TO 4 AM PST SATURDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM PST FRIDAY... A FRONTAL SYSTEM IS EXPECTED BRING INCREASING SWELL ALONG WITH GUSTY WINDS BY FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED TO BE HAZARDOUS TO MARINERS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-191300- /O.CON.KMTR.SC.Y.0013.100219T1700Z-100220T0500Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 856 PM PST THU FEB 18 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PST FRIDAY... AN APPROACHING FRONTAL SYSTEM IS EXPECTED TO BRING INCREASING SOUTHEAST WINDS OVER THE COASTAL WATERS ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-191300- /O.CON.KMTR.SC.Y.0013.100219T1700Z-100220T0500Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 856 PM PST THU FEB 18 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PST FRIDAY... AN APPROACHING FRONTAL SYSTEM IS EXPECTED TO BRING INCREASING SOUTHEAST WINDS OVER THE COASTAL WATERS ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-191300- /O.CON.KMTR.SC.Y.0013.100219T2000Z-100220T0200Z/ POINT ARENA TO POINT REYES TO 10 NM- 856 PM PST THU FEB 18 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM PST FRIDAY... AN APPROACHING FRONTAL SYSTEM IS EXPECTED TO BRING INCREASING SOUTHEAST WINDS OVER THE COASTAL WATERS ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-191300- /O.CON.KMTR.SC.Y.0013.100219T2000Z-100220T0200Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 856 PM PST THU FEB 18 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM PST FRIDAY... AN APPROACHING FRONTAL SYSTEM IS EXPECTED TO BRING INCREASING SOUTHEAST WINDS OVER THE COASTAL WATERS ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-191300- /O.CON.KMTR.SC.Y.0013.100219T2000Z-100220T0200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 856 PM PST THU FEB 18 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM PST FRIDAY... AN APPROACHING FRONTAL SYSTEM IS EXPECTED TO BRING INCREASING SOUTHEAST WINDS OVER THE COASTAL WATERS ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ THIS PRODUCT DOES NOT INCLUDE INFORMATION ON SEVERE THUNDERSTORMS AND WATERSPOUTS. SEE PRODUCTS SUCH AS SPECIAL MARINE WARNINGS...MARINE WEATHER STATEMENTS...WATCH COUNTY NOTIFICATIONS AND THE HAZARDOUS WEATHER OUTLOOK.
016 WHUS76 KMTR 191336 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 536 AM PST FRI FEB 19 2010 PZZ545-192145- /O.EXT.KMTR.SC.Y.0013.100219T2000Z-100220T0600Z/ /O.EXT.KMTR.RB.Y.0013.100220T0600Z-100221T0000Z/ POINT REYES TO PIGEON POINT TO 10 NM- 536 AM PST FRI FEB 19 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 10 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST SATURDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED TO BE HAZARDOUS TO MARINERS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-192145- /O.EXT.KMTR.SC.Y.0013.100219T2000Z-100220T0600Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 536 AM PST FRI FEB 19 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 10 PM PST THIS EVENING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-192145- /O.EXT.KMTR.SC.Y.0013.100219T1800Z-100220T0600Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 536 AM PST FRI FEB 19 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST THIS EVENING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-192145- /O.EXT.KMTR.SC.Y.0013.100219T2000Z-100220T0600Z/ POINT ARENA TO POINT REYES TO 10 NM- 536 AM PST FRI FEB 19 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 10 PM PST THIS EVENING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-192145- /O.EXT.KMTR.SC.Y.0013.100219T2000Z-100220T0600Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 536 AM PST FRI FEB 19 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 10 PM PST THIS EVENING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-192145- /O.EXT.KMTR.SC.Y.0013.100219T2000Z-100220T0600Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 536 AM PST FRI FEB 19 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 10 PM PST THIS EVENING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
201 WHUS76 KMTR 191631 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 831 AM PST FRI FEB 19 2010 PZZ545-200045- /O.CON.KMTR.SC.Y.0013.100219T2000Z-100220T0600Z/ /O.CON.KMTR.RB.Y.0013.100220T0600Z-100221T0000Z/ POINT REYES TO PIGEON POINT TO 10 NM- 831 AM PST FRI FEB 19 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 PM PST THIS EVENING. A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST SATURDAY. SOUTHERLY WINDS 15 TO 25 KT WILL INCREASE THIS AFTERNOON AS A STORM SYSTEM PASSES TO THE SOUTH. WINDS WILL DECREASE OVERNIGHT AND BECOME MORE NORTHERLY BY SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED TO BE HAZARDOUS TO MARINERS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-200045- /O.CON.KMTR.SC.Y.0013.100219T2000Z-100220T0600Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 831 AM PST FRI FEB 19 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 PM PST THIS EVENING. SOUTHERLY WINDS 15 TO 25 KT WILL INCREASE THIS AFTERNOON AS A STORM SYSTEM PASSES TO THE SOUTH. WINDS WILL DECREASE OVERNIGHT AND BECOME MORE NORTHERLY BY SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-200045- /O.CON.KMTR.SC.Y.0013.100219T1800Z-100220T0600Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 831 AM PST FRI FEB 19 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... SOUTHERLY WINDS 15 TO 25 KT WILL INCREASE THIS AFTERNOON AS A STORM SYSTEM PASSES TO THE SOUTH. WINDS WILL DECREASE OVERNIGHT AND BECOME MORE NORTHERLY BY SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-200045- /O.CON.KMTR.SC.Y.0013.100219T2000Z-100220T0600Z/ POINT ARENA TO POINT REYES TO 10 NM- 831 AM PST FRI FEB 19 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 PM PST THIS EVENING. SOUTHERLY WINDS 15 TO 25 KT WILL INCREASE THIS AFTERNOON AS A STORM SYSTEM PASSES TO THE SOUTH. WINDS WILL DECREASE OVERNIGHT AND BECOME MORE NORTHERLY BY SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-200045- /O.CON.KMTR.SC.Y.0013.100219T2000Z-100220T0600Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 831 AM PST FRI FEB 19 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 PM PST THIS EVENING. SOUTHERLY WINDS 15 TO 25 KT WILL INCREASE THIS AFTERNOON AS A STORM SYSTEM PASSES TO THE SOUTH. WINDS WILL DECREASE OVERNIGHT AND BECOME MORE NORTHERLY BY SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-200045- /O.CON.KMTR.SC.Y.0013.100219T2000Z-100220T0600Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 831 AM PST FRI FEB 19 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 PM PST THIS EVENING. SOUTHERLY WINDS 15 TO 25 KT WILL INCREASE THIS AFTERNOON AS A STORM SYSTEM PASSES TO THE SOUTH. WINDS WILL DECREASE OVERNIGHT AND BECOME MORE NORTHERLY BY SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ THIS PRODUCT DOES NOT INCLUDE INFORMATION ON SEVERE THUNDERSTORMS AND WATERSPOUTS. SEE PRODUCTS SUCH AS SPECIAL MARINE WARNINGS...MARINE WEATHER STATEMENTS...WATCH COUNTY NOTIFICATIONS AND THE HAZARDOUS WEATHER OUTLOOK.
429 WHUS76 KMTR 191857 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 1057 AM PST FRI FEB 19 2010 PZZ545-200300- /O.CAN.KMTR.SC.Y.0013.100219T2000Z-100220T0600Z/ /O.CON.KMTR.RB.Y.0013.100220T0600Z-100221T0000Z/ POINT REYES TO PIGEON POINT TO 10 NM- 1057 AM PST FRI FEB 19 2010 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST SATURDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST SATURDAY. BUILDING SEAS IN EXCESS OF 10 FEET WILL IMPACT THE SAN FRANCISCO BAR LATER TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED TO BE HAZARDOUS TO MARINERS. && $$ PZZ540-560-565-570-192000- /O.CAN.KMTR.SC.Y.0013.100219T2000Z-100220T0600Z/ POINT ARENA TO POINT REYES TO 10 NM- PIGEON POINT TO POINT PINOS TO 10 NM- POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 1057 AM PST FRI FEB 19 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ575-192000- /O.CAN.KMTR.SC.Y.0013.000000T0000Z-100220T0600Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 1057 AM PST FRI FEB 19 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ THIS PRODUCT DOES NOT INCLUDE INFORMATION ON SEVERE THUNDERSTORMS AND WATERSPOUTS. SEE PRODUCTS SUCH AS SPECIAL MARINE WARNINGS...MARINE WEATHER STATEMENTS...WATCH COUNTY NOTIFICATIONS AND THE HAZARDOUS WEATHER OUTLOOK.
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Feb 18, 10:00 AM PST, 4 hours 36 minutes earlier.
Area forecast discussion, Feb 18, 10:00 AM PST, 4 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA CA
1000 AM PST THU FEB 18 2010
UPDATED FOR AVIATION AND MARINE DISCUSSIONS...
.DISCUSSION...AS OF 9:10 AM PST THURSDAY...RESTRICTED VISIBILITIES
IN FOG ARE WIDESPREAD AROUND SAN FRANCISCO AND MONTEREY BAYS AND A
DENSE FOG ADVISORY IS CURRENTLY IN EFFECT UNTIL 10 AM FOR THE NORTH
AND EAST SFO BAY VALLEYS...AS WELL AS FOR THE CITY OF SAN FRANCISCO
AND LOWER ELEVATIONS AROUND SF BAY. RECENT PILOT REPORTS INDICATE
STRATUS TOPS AROUND 1000 FT. ALOFT...SATELLITE IMAGERY SHOWS THE
BANDS OF HIGH CLOUDINESS AT THE LEADING EDGE OF THE APPROACHING
PACIFIC WEATHER SYSTEM ARE NOW PASSING THROUGH.
LATEST MODEL SOLUTIONS PROJECT ASSOCIATED PRECIP BEGINNING ALONG THE
CENTRAL CALIF COAST FRIDAY AFTERNOON. KEY QUESTION AT PRESENT IS
DEGREE OF SOUTHWARD DISPLACEMENT ALONG THE COAST...WITH MOST RECENT
RUNS OF THE GFS...UKMET AND ECMWF NOW HAVING TRENDED SUFFICIENTLY FAR
TO THE SOUTH THAT MODEL OUTPUT QPF IS LARGELY CONFINED TO THE CENTRAL
AND SOUTHERN PORTIONS OF OUR DISTRICT. THE 12Z NAM HOWEVER
CONTINUES TO SPREAD SIGNIFICANT PRECIP OVER THE ENTIRE CWA. WILL
AWAIT RECEIPT OF 12Z ECMWF BEFORE MAKING ANY ADJUSTMENTS TO
CURRENT POPS FOR AFTERNOON FORECAST PACKAGE. LATEST RFC QPF
ESTIMATES FOR THIS SYSTEM...FOR THE PERIOD 18Z FRIDAY THROUGH 18Z
SATURDAY...RANGE FROM AROUND 0.2 TO 0.3 INCHES AT LOWER ELEVATIONS
TO AS HIGH AS THE 0.6 TO 0.7 INCH RANGE IN THE SANTA LUCIA MTNS
ABOVE THE BIG SUR COAST.
BY SATURDAY...THE UPPER LEVEL SHORT WAVE WILL HAVE MOVED INLAND
AND TO THE SOUTHEAST OF OUR DISTRICT...BUT WITH COOL AND MOIST
RESIDUAL NORTHWESTERLY FLOW ALOFT MAINTAINING A CHANCE OF
SHOWERS. THE NEXT WEATHER SYSTEM IS PROJECTED TO APPROACH THE COAST
BY SUNDAY MORNING...AND BRING ANOTHER ROUND OF RAIN. WIDE RANGE OF
SOLUTIONS AT PRESENT BETWEEN THE DIFFERENT MODELS...WITH THE 00Z
(LATEST AVAILABLE) ECMWF MUCH WEAKER AND LESS WET THAN THE 12Z GFS
OR NAM. WILL EXAMINE THIS IN GREATER DETAIL ONCE HAVE ALL 12Z MODEL
OUTPUT.
IN THE EXTENDED...WIDE RANGE OF SOLUTIONS CONTINUES...THOUGH
CURRENT CONSENSUS IS IN THE DIRECTION OF SHORT WAVE UPPER LEVEL
RIDGE DEVELOPMENT AND DRIER CONDITIONS THE FIRST PART OF NEXT WEEK.
BUT THEN TOWARDS MIDWEEK...SOME MODEL OUTPUT...ESPECIALLY
00Z ECMWF...NOW SUGGESTING POSSIBILITY OF A SIGNIFICANT ZONE OF WARM
ADVECTION ASSOCIATED PRECIP ESTABLISHING IN THE VICINITY OF OUR
FORECAST AREA.
&&
.AVIATION...AS OF 10:00 AM PST THURSDAY...UPPER LEVEL RIDGE OVER
THE AREA CONTINUES TO KEEP LOW CLOUDS NEAR THE SURFACE RESULTING IN
AREAS OF VISIBILITIES 1/4-1 MILE. WITH LINGERING FOG AND LOW CLOUDS
IMPROVEMENT TO HIGH MVFR VSBYS 5-6SM NOT SEEN UNTIL 21Z WITH
IMPROVEMENT TO HIGH MVFR AROUND MONTEREY TERMINALS NOT UNTIL 20Z.
VFR CONDITIONS WITH CIGS AT OR ABOVE 15K FT AFTER 12Z FOR THE
DAY. WINDS LESS THAN 10 KTS DUE TO VERY FLAT PRESSURE GRADIENTS AND
WINDS TURNING ONSHORE ONLY AFTER 23Z MOST IMMEDIATE COASTAL
SECTIONS. HIGH CLOUDS TONIGHT WILL LIKELY INHIBIT WIDESPREAD DENSE
FOG DEVELOPMENT BUT WITH MOIST BOUNDARY LAYER...SOME CIGS STILL
DROPPING TO IFR TONIGHT...ESPECIALLY NORTH BAY COASTAL VALLEYS.
VICINITY OF KSFO...LIFR CIGS VV002-OVC004 AND VSBYS 1/2-1SM NOT
EXPECTED TO TRANSITION TO MVFR UNTIL AFTER 20Z. CONDITIONS NOT
REACHING VFR UNTIL AFTER 21Z WITH MVFR VSBYS 4-6SM AFTER 20Z. TOPS
AROUND 1000 FT MSL.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MRY BAY AREA TERMINALS...IFR CIGS OVC002-004 AND VSBYS 1-3SM NOT TO
TRANSITION TO MVFR 4-6SM IN LIGHT FOG UNTIL PAST 19Z. VFR CONDITIONS
UNDER CIGS AT OR ABOVE 15KT FT AFTER 21Z. MVFR CONDITIONS IN LIGHT
FOG TONIGHT WITH FEW-SCT003-005 AFTER 12Z.
&&
.MARINE...AS OF 10:00 AM PST THURSDAY...A DENSE FOG ADVISORY ISSUED
FOR S.F. BAY DUE TO WIDESPREAD VISIBILITIES ON THE BAY LESS THAN 1/2
STATUTE MILE. WITH HIGH CLOUDS...BURNOFF WILL LIKELY LEAD TO THE FOG
REMAINING RESTRICTIVE TO MARINE OPERATIONS UNTIL 11 AM WHEN
IMPROVEMENT WILL TAKE VISIBILITIES ABOVE ADVISORY THRESHOLDS.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDA...DENSE FOG ADVISORY THROUGH 10 AM FOR SAN FRANCISCO...
SAN FRANCISCO BAY SHORELINE AND NORTH AND EAST
BAY VALLEYS.
...MARINE DENSE FOG ADVISORY THROUGH 11 AM FOR SF BAY.
PUBLIC FORECAST: BLIER
AVIATION/MARINE: GUDGEL
NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCOHazardous weather outlook, Feb 18, 7:22 AM PST, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA CA 722 AM PST THU FEB 18 2010 CAZ006-506-508-181800- SAN FRANCISCO-NORTH BAY INTERIOR VALLEYS-SAN FRANCISCO BAY SHORELINE- 722 AM PST THU FEB 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE SAN FRANCISCO BAY AREA .DAY ONE...THURSDAY AREAS OF DENSE FOG WILL PERSIST THROUGH THE MORNING. A DENSE FOG ADVISORY IS IN EFFECT UNTIL 10 AM. * DENSE FOG ADVISORY....SEE SFONPWMTR WWUS76 KMTR FOR DETAILS * .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 7:21 AM PST | Dense Fog Advisory | MTR | Alameda, Contra Costa, Marin, Napa, City and County of San Francisco, San Mateo and 2 more | 3 hr |
| Feb 18, 8:27 AM PST | Marine Dense Fog Advisory | MTR | 3 hr | |
| Feb 18, 2:36 PM PST | Small Craft Advisory for Rough Bar | MTR | 45 hr |
Nearby
Small Craft Advisories in California, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.